Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 19, NWS Morristown, TN

July 25, 2020Sullivan County, Washington County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jul 25, 2020, 6:38 PM EDT for Sullivan County, Washington County, Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 6:38 PM EDT (22:38 UTC)
Expired
Jul 25, 2020, 9:45 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Sullivan County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 91 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:48 PM EDTFLASH FLOODJohnson City, TNREPORTS OF FLASH FLOODING BY BROADCAST MEDIA IN DOWNTOWN JOHNSON CITY SHOWING PHOTOS OF FLOODED ROADS AND CREEKS RISING ABOVE BANK FULL.
Jul 25, 7:02 PM EDTFLASH FLOOD1 Se Johnson City, TNPHOTO OF FLOODED INTERSECTION AT W MARKET ST AND BOONE ST IN JOHNSON CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WGUS54 KMRX 252238
FFWMRX
TNC163-179-260145-
/O.NEW.KMRX.FF.W.0019.200725T2238Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
638 PM EDT Sat Jul 25 2020

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Southwestern Sullivan County in east Tennessee...
  Northeastern Washington County in east Tennessee...

* Until 945 PM EDT.

* At 638 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and 
  Colonial Heights.

This includes the following highways...
	Interstate 26 in Tennessee between mile markers 6 and 22...and
	between mile markers 23 and 25.
	Interstate 81 in Tennessee between mile markers 53 and 60.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
      3643 8240 3642 8241 3642 8238 3641 8238
      3639 8239 3640 8236 3635 8231 3628 8233
      3628 8236 3636 8250 3642 8258

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR 

$$

JLB
2 follow-up statements
465 
WGUS74 KMRX 252259
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
659 PM EDT Sat Jul 25 2020

TNC163-179-260145-
/O.CON.KMRX.FF.W.0019.000000T0000Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan TN-Washington TN-
659 PM EDT Sat Jul 25 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS 
EVENING FOR SOUTHWESTERN SULLIVAN AND NORTHEASTERN WASHINGTON 
COUNTIES...

At 659 PM EDT, broadcast media verified thunderstorms producing 
heavy rain and flooding in Johnson City and Gray. Between 2.5 and 
3.5 inches of rain have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Broadcast media.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and 
  Colonial Heights.

This includes the following highways...
	Interstate 26 in Tennessee between mile markers 6 and 22...and
	between mile markers 23 and 25.
	Interstate 81 in Tennessee between mile markers 53 and 60.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
      3643 8240 3642 8241 3642 8238 3641 8238
      3639 8239 3640 8236 3635 8231 3628 8233
      3628 8236 3636 8250 3642 8258

FLASH FLOOD...OBSERVED

$$

JLB
622 
WGUS74 KMRX 260026
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
826 PM EDT Sat Jul 25 2020

TNC163-179-260145-
/O.CON.KMRX.FF.W.0019.000000T0000Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan TN-Washington TN-
826 PM EDT Sat Jul 25 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS 
EVENING FOR SOUTHWESTERN SULLIVAN AND NORTHEASTERN WASHINGTON 
COUNTIES...

At 826 PM EDT, Doppler radar and broadcast media reported flash 
flooding from heavy rain and thunderstorms near Johnson City and 
Gray. Between 2.5 and 4.5 inches of rain have fallen. Flash flooding 
is already occurring. Reports of flooded roads have been received 
across the warned area.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar and broadcast media.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and 
  Colonial Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
      3643 8240 3642 8241 3642 8238 3641 8238
      3639 8239 3640 8236 3635 8231 3628 8233
      3628 8236 3636 8250 3642 8258

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JLB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:15 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jul 25, 3:15 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
315 PM EDT Sat Jul 25 2020

.SHORT TERM (Tonight and Sunday)...
Humid ridging will continue to provide diurnal convection this
evening and again Sunday afternoon/evening. High pressure off the
Carolina coast and another centered near St. Louis will keep the
region hot and humid. Slow moving nature of convection thanks to
the weak steering between the two high pressure maxima means that
locally heavy rain is possible in spots. Temperatures will run
just a little above normal.

GC

.LONG TERM (Sunday Night through Saturday Night)...
An upper level ridge will begin to give way to lower heights across
the north as a shortwave descends out of southern Canada. Lower
heights and increased moisture from the south enhanced by tropical
moisture will lead to scattered showers and thunderstorms Monday and
Monday night. Upper flow remains weak so would expect any convection
to remain below severe limits but cannot rule out isolated strong
thunderstorms with gusty winds. Shortwave and attendant cold front
pushes into the Tennessee valley on Tuesday. Lower heights aloft and
frontal convergence should aid in the development of scattered
showers and thunderstorms. The highest PoPs in the extended will
likely be on Tuesday given the better synoptic forcing. The
thermodynamic environment will be favorable for diurnally driven
strong thunderstorms, although, the more favored areas seems to be
north of I-40 at this time. These northern areas will be located
closer to increased h50 winds to the north. Will hold off on
mentioning any wording into the HWO but continue to highlight in the
AFD.

Models continue to show disagreement regarding the overall strength
of the upper pattern going into the mid-late week period next week.
After the frontal passage Tuesday night...a brief dry period will
follow Tuesday night into Wednesday. The main differences between
the global deterministic guidance remains the amplification of the
h50 flow. The GFS seems to develop a stronger h50 low across the
central plains which would allow a weak low level warm front (most
prominent in the 800-750mb layer) to surge north. The ECMWF dampens
the low and tends to become absorbed into the trough across the
northwest. The Canadian favors the ECMWF, and for now will favor the
ECMWF/Canadian approach with the GFS likely an outlier at this time.
Showers and thunderstorms will be possible Wednesday and Thursday
with better chances likely south of I-40. Temperatures during this
period will remain near normal with highs in the upper 80s and lows
in the upper 60s to low 70s.

Start to see some signs of amplification of the ridge across the
Rockies heading into the weekend period. This would help to amplify
the downstream trough across the northeast. Models are not in the
best agreement but do agree that lower heights will remain across
the Ohio and Tennessee valley with showers and thunderstorms Friday
and Saturday. Better synoptic scale support favors at least slight
chance to chance PoPs this far out. Temperatures will continue to be
near normal values next weekend.

&&

.AVIATION...
18Z TAF DISCUSSION.

Only isolated convection over the northern portion of the forecast
area, while convection increasing over the central and southern
portions - both from pop-up convection and from the cluster of
convection that has been rolling through the Plateau since
morning. Carrying VCTS and TEMPO TSRA at CHA and TYS much of the
afternoon, but only VCTS at TRI. This mostly diurnal convection
should diminish during sundown.

GC

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             71  91  72  92  73 /  20  30  10  30  10
Knoxville McGhee Tyson Airport, TN  71  91  72  91  73 /  20  30  10  40  10
Oak Ridge, TN                       70  91  71  91  71 /  20  40  20  60  20
Tri Cities Airport, TN              66  88  69  88  69 /  10  20  10  50  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, Jul 25, 3:15 PM EDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
315 PM EDT Sat Jul 25 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-261915-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
315 PM EDT Sat Jul 25 2020 /215 PM CDT Sat Jul 25 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

In the hours before

Special weather statement, Jul 25, 4:53 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
453 PM EDT Sat Jul 25 2020

TNZ042-252145-
Northwest Greene TN-
453 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
545 PM EDT...

At 453 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tusculum, or 8 miles northeast of Greeneville. This storm was nearly
stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greeneville, Tusculum, Baileyton, Davy Crockett Birthplace and
Chucky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3633 8263 3632 8264 3622 8264 3621 8265
      3613 8268 3624 8292 3638 8276 3638 8275
TIME...MOT...LOC 2053Z 030DEG 2KT 3627 8273

JLB
Special weather statement, Jul 25, 4:55 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
455 PM EDT Sat Jul 25 2020

TNZ016-042-252145-
Northwest Greene TN-Hawkins TN-
455 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAWKINS AND
NORTHWESTERN GREENE COUNTIES UNTIL 545 PM EDT...

At 454 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rogersville. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rogersville, Bulls Gap, St. Clair, Kepler, McCloud and Romeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3640 8281 3623 8293 3628 8312 3631 8315
      3633 8315 3646 8302
TIME...MOT...LOC 2054Z 030DEG 1KT 3637 8299

JLB
Special weather statement, Jul 25, 4:57 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
457 PM EDT Sat Jul 25 2020

TNZ014-015-VAZ001-252145-
Claiborne TN-Hancock TN-Lee VA-
457 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAIBORNE...WESTERN
HANCOCK AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM EDT...

At 457 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Sneedville. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sneedville, Tazewell, Howard Quarter, Rose Hill, Evanston and Ewing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3662 8313 3641 8334 3642 8335 3641 8339
      3642 8339 3642 8342 3649 8358 3669 8338
      3671 8333 3671 8332
TIME...MOT...LOC 2057Z 030DEG 1KT 3662 8330

JLB
Special weather statement, Jul 25, 5:12 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
512 PM EDT Sat Jul 25 2020

TNZ015-016-VAZ001-252145-
Hancock TN-Hawkins TN-Lee VA-
512 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAWKINS...
NORTHEASTERN HANCOCK AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM
EDT...

At 511 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rogersville. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rogersville, Surgoinsville, Okolona and Kyles Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3659 8298 3659 8275 3642 8290 3646 8302
      3657 8318 3665 8307 3665 8296
TIME...MOT...LOC 2111Z 193DEG 1KT 3648 8297

JLB
Local storm report, Jul 25, 5:58 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
558 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     5 N ROGERSVILLE         36.48N 83.01W
07/25/2020                   HAWKINS            TN   LAW ENFORCEMENT

            REPORTS OF MULTIPLE TREES DOWN ACROSS THE
            COUNTY FROM HAWKINS CO DISPATCH.

&&

MA
Special weather statement, Jul 25, 6:12 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
612 PM EDT Sat Jul 25 2020

TNZ017-044-252300-
Sullivan TN-Washington TN-
612 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SULLIVAN AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 700 PM EDT...

At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Grove, or near Johnson City. This storm was nearly stationary.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Johnson City, Kingsport, Jonesborough, Gray, Oak Grove, Spurgeon,
Colonial Heights, Midway, Pine Crest and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3640 8229 3640 8230 3636 8230 3628 8233
      3631 8254 3648 8251 3647 8227
TIME...MOT...LOC 2212Z 104DEG 1KT 3638 8240

JLB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:08 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs, Rhea30 min
Jul 24, 8:42 PM EDTAreal Flood AdvisoryMRXBledsoe, Sequatchie3 hr
Jul 24, 8:45 PM EDTAreal Flood AdvisoryMRXMeigs, Rhea2 hr
Jul 24, 9:45 PM EDTSpecial Weather StatementMRXSequatchie45 min
Jul 25, 11:50 AM EDTSpecial Weather StatementMRXMorgan40 min
Jul 25, 12:12 PM EDTAreal Flood AdvisoryMRXMorgan, Scott2 hr
Jul 25, 1:19 PM EDTSpecial Weather StatementMRXCampbell41 min
Jul 25, 1:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Union35 min
Jul 25, 1:35 PM EDTSpecial Weather StatementMRXLoudon40 min
Jul 25, 1:40 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell110 min
Jul 25, 1:45 PM EDTSpecial Weather StatementMRXLoudon45 min
Jul 25, 2:39 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon3 hr
Jul 25, 2:41 PM EDTSpecial Weather StatementMRXCocke34 min
Jul 25, 2:43 PM EDTSpecial Weather StatementMRXSevier32 min
Jul 25, 2:48 PM EDTSpecial Weather StatementMRXJefferson42 min
Jul 25, 3:04 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Sevier3 hr
Jul 25, 3:07 PM EDTSpecial Weather StatementMRXJefferson38 min
Jul 25, 3:10 PM EDTAreal Flood AdvisoryMRXMcMinn, Monroe110 min
Jul 25, 3:42 PM EDTFlash Flood WarningMRXKnox, Sevier2 hr
Jul 25, 4:22 PM EDTAreal Flood AdvisoryMRXJefferson3 hr
Jul 25, 4:51 PM EDTSpecial Weather StatementMRXHancock39 min
Jul 25, 4:53 PM EDTSpecial Weather StatementMRXGreene52 min
Jul 25, 4:55 PM EDTSpecial Weather StatementMRXHawkins50 min
Jul 25, 4:57 PM EDTSpecial Weather StatementMRXHancock48 min
Jul 25, 5:12 PM EDTSpecial Weather StatementMRXHawkins33 min
Jul 25, 5:18 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins31 min
Jul 25, 5:55 PM EDTAreal Flood AdvisoryMRXHancock, Hawkins2 hr
Jul 25, 6:12 PM EDTSpecial Weather StatementMRXWashington48 min
Jul 25, 6:50 PM EDTSpecial Weather StatementMRXCarter25 min
Jul 25, 7:25 PM EDTAreal Flood AdvisoryMRXCarter, Unicoi2 hr
Jul 25, 7:27 PM EDTSpecial Weather StatementMRXCarter33 min
Jul 25, 7:34 PM EDTFlash Flood WarningMRXCarter3 hr

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.